Adipex is a powerful anorexigenic drug used to decrease excessive weight and treat obesity. Just as any other prescription drug, Adipex misuse can cause side effects and overdose.
When using Adipex diet pills, patient can have the following signs of overdose:
If there are any signs of Adipex overdose, you must stop using Adipex and contact your doctor or poison control center. If you are diagnosed with overdose, you may need treatment.
Treatment of overdose, resulting from overusing Adipex diet pills, may include several measures. In the first place, it is necessary to prevent potentiation of Adipex (Phentermine) action on the organism. You need to empty your stomach.
If you have clear signs of overdose, you can cause vomiting even at home. The faster you end the impact of a large Adipex dose on the organism, the less adverse health effects the overdose will cause.
You can cause vomiting at home without using any medical drugs by a few simple ways:
In medical institutions, they usually advise taking activated charcoal after a gastric lavage. Severe overdose due to excessive use of Adipex diet pills requires constant monitoring of patient’s cardiovascular and respiratory system.
Improper use of Adipex diet pills can cause severe overdose. This can easily be avoided, if you comply with all recommendations and instructions for Adipex.
Patients, taking Adipex diet pills, should not share them with other people. This may cause side effects or overdose. If Adipex helps certain patients, this does not mean that these diet pills can help other people, as well.
Adipex should be stored out of the children’s reach. It is best to store Adipex in a lockable box. Patient should not leave his diet pills in a conspicuous place, while he is opening the door or answering a phone call, because children can use this moment and take the drug.